Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1973, Volume 18, Issue 2, Pages 388–392 (Mi tvp4303)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

On the Strong Law of Large Numbers for Second Order Stationary Processes and Sequences

V. F. Gaposhkin

Moscow
Full-text PDF (538 kB) Citations (8)
Abstract: New, less restrictive sufficient conditions are proposed for a wide sense stationary process to satisfy the strong law of large numbers. A countvexample is constructed.
Received: 24.03.1972
English version:
Theory of Probability and its Applications, 1973, Volume 18, Issue 2, Pages 372–375
DOI: https://doi.org/10.1137/1118044
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. F. Gaposhkin, “On the Strong Law of Large Numbers for Second Order Stationary Processes and Sequences”, Teor. Veroyatnost. i Primenen., 18:2 (1973), 388–392; Theory Probab. Appl., 18:2 (1973), 372–375
Citation in format AMSBIB
\Bibitem{Gap73}
\by V.~F.~Gaposhkin
\paper On the Strong Law of Large Numbers for Second Order Stationary Processes and Sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 2
\pages 388--392
\mathnet{http://mi.mathnet.ru/tvp4303}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=321166}
\zmath{https://zbmath.org/?q=an:0307.60029}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 2
\pages 372--375
\crossref{https://doi.org/10.1137/1118044}
Linking options:
  • https://www.mathnet.ru/eng/tvp4303
  • https://www.mathnet.ru/eng/tvp/v18/i2/p388
  • This publication is cited in the following 8 articles:
    1. Yong Chen, Ying Li, Li Tian, “Moment estimator for an AR(1) model driven by a long memory Gaussian noise”, Journal of Statistical Planning and Inference, 222 (2023), 94  crossref
    2. Cohen G., Lin M., “The One-sided Ergodic Hilbert Transform of Normal Contractions”, Characteristic Functions, Scattering Functions and Transfer Functions: the Moshe Livsic Memorial Volume, Operator Theory Advances and Applications, 197, 2010, 77–98  isi
    3. Guy Cohen, Michael Lin, Characteristic Functions, Scattering Functions and Transfer Functions, 2009, 77  crossref
    4. N. Etemadi, M. Kaminski, “Strong law of large numbers for 2-exchangeable random variables”, Statistics & Probability Letters, 28:3 (1996), 245  crossref
    5. Arkady Tempelman, Ergodic Theorems for Group Actions, 1992, 207  crossref
    6. V. F. Gaposhkin, “Connection of the Discrete Time Ergodic Stationary Process with the Quantizied Process”, Theory Probab. Appl., 33:2 (1988), 377–381  mathnet  mathnet  crossref  isi
    7. V. F. Gapoškin, “Criteria of the strong law of large numbers for some classes of stationary processes and homogeneous random fields”, Theory Probab. Appl., 22:2 (1978), 286–310  mathnet  mathnet  crossref
    8. V. F. Gaposhkin, “Convergence of series connected with stationary sequences”, Math. USSR-Izv., 9:6 (1975), 1297–1321  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:201
    Full-text PDF :92
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025